# SDR AALA200802662

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 50,574 hours, 25,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 100503109
- Part serial: A8317AC
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TAIL CONE SLIDE LIFT HANDLE IS FRAYED AND NOT READABLE AT AFT ACCESSORY STATION 1500.  REPLACED SLIDE. SYSTEM GROUND CHECKED NORMAL OPERATION.
